Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Feb 4, 2015, 8:13 PM EST for Columbia County, Gilchrist County, Suwannee County, Florida. It took effect at Feb 8, 2015, 7:00 PM EST. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2015, 8:13 PM EST (01:13 UTC)
- In effect from
- Feb 8, 2015, 7:00 PM EST
- Expired
- Feb 15, 2015, 7:00 PM EST
- In force
- 7 days
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, FL, Gilchrist County, FL, Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 109 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River at Three Rivers Estates (in NAVD88) (TREF1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
878
WGUS82 KJAX 050113
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EST WED FEB 4 2015
...The flood warning continues for the following rivers in Georgia...
Satilla River At Atkinson affecting Brantley County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC023-041-121-060113-
/O.NEW.KJAX.FL.W.0002.150209T0000Z-000000T0000Z/
/TREF1.1.ER.150209T0000Z.150209T0000Z.000000T0000Z.NO/
813 PM EST WED FEB 4 2015
* At 8:00 PM Wednesday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
evening.
* Impact...At 17.3 feet...Water begins to reach homes just downstream
of river gage.
* Impact...At 17.0 feet...Water begins to cross River Run Road in
several locations.
* Impact...At 17.0 feet...The Florida Fish and Wildlife Conservation
Commission will be enforcing idle speed/no wake restrictions from
River Rise at Oleno State Park to the confluence of the Suwannee
and Santa Fe Rivers while the river stage at Three Rivers Estates
remains above 17 feet.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
SANTA FE
Three River 19 18.5 Wed 08 PM 18.6 18.7 18.8 18.9 19.0
&&
LAT...LON 2993 8276 2995 8279 2993 8283 2990 8283 2992 8280 2990 8278
$$
GAC025-060113-
/O.EXT.KJAX.FL.W.0001.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.150129T1750Z.150204T0415Z.000000T0000Z.NO/
813 PM EST WED FEB 4 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Satilla River At Atkinson.
* until further notice...Or until the warning is cancelled.
* At 7:45 PM Wednesday the stage was 13.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to a stage of 13.6 feet
by Friday morning.
* Impact...At 13.0 feet...Warner Landing, Louis Landing and secondary
roads around KOA campgrounds begin to flood.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
SATILLA
Atkinson 13 13.9 Wed 08 PM 13.8 13.6 13.4 13.2 13.0
&&
LAT...LON 3128 8191 3114 8190 3114 8183 3129 8184
$$1 follow-up statement
269
WGUS82 KJAX 061520
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EST FRI FEB 6 2015
...The flood warning is cancelled for the following rivers in
Florida...
Santa Fe River At Three Rivers Estates affecting Columbia...
Gilchrist and Suwannee Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC023-041-121-061550-
/O.CAN.KJAX.FL.W.0002.000000T0000Z-150206T1520Z/
/TREF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1020 AM EST FRI FEB 6 2015
The Flood Warning is cancelled for
The Santa Fe River At Three Rivers Estates.
* At 10:00 AM Friday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.6 feet
Tuesday morning.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
Three River 19 18.5 Fri 10 AM 18.5 18.5 18.5 18.6 18.6
&&
LAT...LON 2993 8276 2995 8279 2993 8283 2990 8283 2992 8280 2990 8278
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Feb 4, 3:10 PM EST, 5 hours 3 minutes earlier.
Area forecast discussion, Feb 4, 3:10 PM EST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EST WED FEB 4 2015
.NEAR TERM.../THROUGH TONIGHT/...
A WAVE OF LOW PRESSURE WILL MOVE NORTHEAST ACROSS NORTHEAST FLORIDA
TONIGHT. RAIN WILL CONTINUE TO OVERSPREAD THE REGION AHEAD OF THIS
LOW THIS AFTERNOON AND EVENING. ELEVATED INSTABILITY ALONG AND JUST
NORTH OF THE TRACK OF THE LOW WILL LEAD TO THE POTENTIAL FOR A FEW
THUNDERSTORMS OVERNIGHT...MAINLY OVER NORTHEAST FLORIDA.
GIVEN EXTENT OF PRECIPITATION...HAVE FAVORED NEAR 100 PERCENT
COVERAGE FOR RAIN AND CLOUDS.
.SHORT TERM...
THURSDAY...MID TO UPPER LEVEL TROUGH ACROSS THE SE CONUS WILL TRACK
QUICKLY EWD WITH ASSOCD SFC COLD FRONT PUSHING DOWNSTATE WITH DRIER
AND COOLER AIR FILTERING IN ON NW TO N FLOW. SOME LINGERING SCT
PRECIP EXPECTED THU MORNING...BUT PRECIP SHOULD SHIFT WELL S OF THE
AREA BY THE AFTN. THURSDAY NIGHT...QUITE COOLER WITH MOSTLY CLEAR
SKIES AND LIGHT WINDS AS HIGH PRES BUILDS IN FROM THE N. MIN TEMPS
IN THE LOWER TO MID 30S WELL INLAND AND LOWER 40S NE FL COASTAL
LOCATIONS. POSSIBLE LIGHT FREEZE INTERIOR SE GA AND IN ADDITION SOME
PATCHY FROST WILL BE POSSIBLE WHERE WINDS GO NEAR CALM. FRIDAY
THROUGH SATURDAY...AFTER A CHILLY MORNING FRIDAY...A MODERATION IN
TEMPS EXPECTED BUT STILL QUITE COOL ON FRIDAY WITH HIGHS ONLY IN THE
50S TO AROUND THE LOWER 60S. SKIES WILL BE MOSTLY CLEAR AS BROAD SFC
HIGH PRES DOMINATES THE WX PATTERN. CHILLY MORNING LOWS SAT AM STILL
DROPPING INTO THE MID 30S TO LOWER 40S. THE RIDGE WILL BEGIN TO SLIP
DOWN INTO N CENTRAL FL LATE SAT BEGINNING A LOWER TO MID LEVEL SWLY
WIND TRAJECTORY DEVELOPING A WARMING TREND WITH HIGHS SAT PUSHING
INTO THE 60S...WITH UPPER 60S POSSIBLE SRN ZONES.
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
WARM ADVECTION PATTERN BEGINS THE EXTENDED BUT IS SHORT-LIVED. AS
HIGH PRES SCOOTS S OF THE AREA SUN AND MON...WITH THE NEXT COLD
FRONT MOVES IN LATE MON INTO MON NIGHT. A CHANCE OF SHOWERS IS
ADVERTISED EARLY MON INTO MON NIGHT...THEN DRIER AND COOLER WX AGAIN
FOR TUE AND WED.
&&
.AVIATION...
CONDITIONS WILL DETERIORATE INTO THE EVENING HOURS AS A WAVE OF LOW
PRESSURE MOVES NORTHEAST TOWARD THE REGION. AS THIS LOW CROSSES
NORTHEAST FLORIDA OVERNIGHT...IFR AND LOWER CONDITIONS WILL PREVAIL.
ONCE THE LOW EXITS TO THE NORTHEAST THURSDAY MORNING...CONDITIONS
WILL BEGIN TO IMPROVE.
&&
.MARINE...
A LOW WILL TRACK NORTHEAST ACROSS CENTRAL FLORIDA TONIGHT...AND OVER
THE COASTAL WATERS TOWARD THURSDAY MORNING. THIS LOW WILL TRACK
NORTHEAST OF THE AREA THURSDAY...WITH THE PRESSURE GRADIENT
INCREASING AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. WILL ISSUE
A SMALL CRAFT ADVISORY WITH THIS ISSUANCE AS WINDS BECOME ELEVATED
OVERNIGHT. ADVISORY WILL REMAIN THROUGH THURSDAY NIGHT UNTIL THE
GRADIENT BECOMES MORE RELAXED AS THE HIGH BUILDS SOUTH. OFFSHORE
FLOW DEVELOPS LATE IN THE WEEKEND AND EARLY NEXT WEEK BUT SPEEDS
GENERALLY UNDER 15 KNOTS AND SEAS 3 FT OR LESS.
RIP CURRENTS: LOW RISK REST OF TODAY WITH NEAR SIDE-SHORE FLOW AND
SURF NEAR 2-3 FT. POSSIBLE MODERATE RISK MAINLY OVER NE FL DUE TO
STRONGER NLY FLOW AND ASSOCD LONGSHORE CURRENTS. MORE ONSHORE FLOW
THU NIGHT INTO FRIDAY AND SATURDAY POINTS TO INCREASING RISK OF RIPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 45 60 31 55 / 100 10 0 0
SSI 47 57 36 52 / 100 30 10 0
JAX 48 61 37 57 / 100 30 0 0
SGJ 53 60 44 58 / 100 40 10 0
GNV 53 63 38 61 / 100 30 0 0
OCF 56 65 41 64 / 100 40 10 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM THURSDAY TO 10 AM EST FRIDAY FOR
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
BEACH FL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM THURSDAY TO 4 AM EST FRIDAY FOR
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL
OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
STRUBLE/SHASHY/WALKERHazardous weather outlook, Feb 4, 3:25 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 325 PM EST WED FEB 4 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-051200- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 325 PM EST WED FEB 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FOR COASTAL WATERS BEGINNING LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS...FL...NORTHEAST FLORIDA...NORTHERN FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. MODERATE RAINFALL WILL OVERSPREAD OUR REGION THROUGH TONIGHT WITH PERIODS OF HEAVY RAINFALL EXPECTED. ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE OFFSHORE COASTAL WATERS AND NORTHEAST FLORIDA. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS LATE TONIGHT THROUGH EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES ON FRIDAY AND SATURDAY. MINOR RIVER FLOODING IS EXPECTED TO CONTINUE ALONG THE SATILLA RIVER AT ATKINSON THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.